All Journal Entries Journals

thyroid labs and wrong meds dosage

Aug 04, 2012 - 0 comments
Tags:

thyroid labs

,

Depression

,

Anxiety

,

Migraines

,

Wrong meds dosage



Ugh went to Dr. B. Thyroid doctor and I realized that I've been taking medication incorrectly for last 2 months!!! Ugh!!!
Honestly it was also his mistake... He keeps looking at Facebook during the consultation. And it seems he's not giving me full attention or explains things carefully. It's hard to understand the intricacies of the thyroid, even for someone who's into reading about medicine and health as me.

Anyway... I got it wrong. Was supposed to be taking 2 Cytomel pills in the morning and 2 after lunch... Was taking half of that :( Only 1 in the morning and 1 in afternoon.

Ugh!!!

That's why my labs came all low:

TSH: 0.952 (0.270-4.200)
Free T4: 0.60 (0.83-1.62) ~ low
Free T3: 2.2 (2.5-4.3) ~ low
Reverse T3: 103 (90-350) ~ normal again, sky rocketed to 442 in April 18 while on Armour...
Ferritin: 23 (10-291) ~ kinda low but normal range
Cortisol AM baseline: 17.7 (5.0-25.0)
250H, vitamin D: 29.5 (32-100) ~ low

I immediately took 2 pills instead of one that afternoon and I don't know if it was in my head, but I felt better immediately. When I used to take one pill, I would always feel a pressure in my chest after 20 minutes. No pressure this time! Weird.

In the afternoon went to GP, she agreed I should up Lexapro dose neurologist gave me for migraines to also benefit my depression/mood. Upped from 5 mcg to 10 mcg. Honestly, I took it the same day, and already felt much better overall. Who knows, could be the Cytomel. Or a combo of the two. Man, I just want to feel normal again. I came to realize I must have some sort of overall hormonal imbalance. Which seems to affect my mood, my health. I inquired GP why western medicine drs. generally don't lab test hormones. She said they do, IF / WHEN required.

Hmm... Yeah sure. So why the heck no one ever did that to me even though I stated I had facial hair, etc? Ugh!!! Stupid doctors and stupid schools they study at!!!

She also gave me some Ambien which I took from a friend and slept for 8 hours for the first time in a year or so. Clonazepam (ugh!) for dysgeusia, ugh. As needed. Not to abuse.

Told me although I'm thin I should exercise, it will help with sleeping interruptions and anxiety which is probably waking me up in the middle of the night.

I feel I will be able to get out of bed now... I hope.




Post a Comment